# SDR SWAA2024082722576

- Difficulty date: August 5, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT INTERCOASTAL FROM STA 747 TO 767 HAS CORROSION AROUND FASTENER HOLES<[01] STARTED REMOVING CORROSION PER SRM 51-40-02-0G-0 AND FOUND THAT THE CORROSION WAS ALL THE WAY THROUGH THE PART MAKING IT OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AFT CARGO RIGHT INTERCOSTAL FROM STA 747 TO STA 767 PER SRM 51-40-02-0G-0 AND INSTALLED NEW AFT CARGO COMP RIGHT INTERCOSTAL FROM STA 747 TO 767 AS PER SRM 51-40-02-0G-0 AND DWG# 146A7505.;[02] VERIFIED STEP#1
